



Are You...
Experiencing itchy hives and need an antihistamine with long-lasting and non-drowsy relief?
*with globally sourced ingredients

Goodbye Allegra Hives, Hello Savings.
What is Fexofenadine for Hives Treatment?
Hives Raxast contains fexofenadine, which is a non-drowsy oral antihistamine. Your body makes histamines when it comes into contact with something it is allergic to, such as food or insect bites, and it can cause hives as a result. As a second generation antihistamine, fexofenadine blocks histamine without making you drowsy!
Doctor Pro Tip
“Non-sedating antihistamines are less likely to make you sleepy. They have fewer side effects and last much longer. Non-sedating antihistamines are often the first medication doctors will prescribe your hives.”
Collapsible content
What are hives?
What are hives?
Hives are itchy bumps or raised patches of skin that can be red or skin-colored. Hives can be as small as a pencil eraser or span several inches across your body. It is a skin reaction that is typically caused by an allergic reaction, but it can also occur due to stress, sunlight, touching a certain item, or an overreaction to heat, sweat, or cold.
How can you treat hives? What over-the-counter medicines treat hives? Can you treat hives with an antihistamine?
How can you treat hives? What over-the-counter medicines treat hives? Can you treat hives with an antihistamine?
Antihistamines can treat hives and are found over-the-counter. Some antihistamines, like fexofenadine, are non-drowsy and may be a better option if you need to take an antihistamine during the day.
Yes, you can treat hives with an antihistamine! However, contact your doctor if you have hives as a result of an allergic reaction. If you feel faint, have trouble swallowing, or have swelling in your mouth or throat, it may be an anaphylactic reaction.
What is Hives Raxast (fexofenadine 180 mg)? How does fexofenadine work to treat hives?
What is Hives Raxast (fexofenadine 180 mg)? How does fexofenadine work to treat hives?
Hives Raxastcontains fexofenadine as its main ingredient. Fexofenadine is an oral antihistamine, which is a type of medicine that is often used to treat allergic reactions. When your body comes into contact with something you’re allergic to, it makes histamines and can cause an allergic reaction, such as hives. Fexofenadine stops the histamine to make your hives go away.
Is Hives Raxast(fexofenadine) drowsy?
Is Hives Raxast(fexofenadine) drowsy?
Hives Raxast (fexofenadine) is non-drowsy. While there is a small chance fexofenadine may cause drowsiness, it is still one of the least sedating antihistamines because it does not cross the blood-brain barrier.
Can you take Hives Raxast(fexofenadine) every day?
Can you take Hives Raxast(fexofenadine) every day?
Yes, you can take Hives Raxast (fexofenadine) once per day as needed for your symptoms.
What drug is equal to Allegra Hives?
What drug is equal to Allegra Hives?
Allegra Hives is a brand name, and it contains fexofenadine 180 mg as the active ingredient. Curist Hives Relief contains the same strength active ingredient as Allegra Hives, fexofenadine 180 mg, at a fraction of the price of Allegra Hives.